EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1597

Title: Homeomorphic piecewise-linear resistive networks
Authors: Prasad, V C
Prakash, V P
Keywords: homeomorphism
matrix equations
Issue Date: 1988
Citation: Circuits and Systems, IEEE Transactions on, 35(2), 251 - 253
Abstract: Homeomorphism of matrix equations of the form f(x)=g(x)+Hx=y, where g is nondiagonal, is studied. It is shown that contrary to common belief, from a practical point of view, the condition that the Jacobian determinant is nonzero and has the same sign in all the regions is a necessary as well as a sufficient condition
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1597
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasadhom1988.pdf45.31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback